# SDR HEEA0016287

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 7645001078106
- Condition: Inoperative
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TORQUE INDICATOR INOPERATIVE.
